MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hyperthermia pump has not been returned to belmont for investigation.Upon receiving the complaint, belmont's clinical specialist recommended that the user facility attach the anesthesia department's temperature cable to the probes in order to determine whether the issue was with the probes, the cables, or the device.We have contacted the distributor, but have not yet received any follow-up information.Without additional information, it is difficult to determine what occurred in this case.When the hyperthermia pump recognizes a situation that is compromising effective infusing, it stops pumping and heating, closes off the line to the patient, displays an alarm message with instructions for corrective measure, and sounds an audible alarm.It was reported that there was no injury to the patient.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Belmont's clinical specialist received a complaint from the user facility and relayed the following report: "i received an after hours call concerning an issue with a hyperthermia pump and not having any temperature readings.Upon calling them back i spoke with (b)(6) and she told me that none of the four temperature readings were showing on the hyperthermia machine she was using.I asked for her to attach anesthesia's temperature cable to the probes in order to determine if the issue was with the probes, cables or machine.She said she would do that and follow up with repair of the machine if it was determined that it was necessary.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key9741132
Report Number1219702-2020-00019
Device Sequence Number16772620
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public10896128002456
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1